Scientific paper - Case study
Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device
International Journal of Organ Transplantation Medicine, 5 (2014), 2; 83-86. urn:nbn:hr:105:991491

Velagić, Vedran; Samardžić, Jure; Baričević, Željko; Skorić, Boško; Čikeš, Maja; Gašparović, Hrvoje; Biočina, Bojan; Miličić, Davor

Cite this document

Velagić, V., Samardžić, J., Baričević, Ž., Skorić, B., Čikeš, M., Gašparović, H. ... Miličić, D. (2014). Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device. International Journal of Organ Transplantation Medicine, 5. (2), 83-86. Retrieved from https://urn.nsk.hr/urn:nbn:hr:105:991491

Velagić, Vedran, et al. "Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device." International Journal of Organ Transplantation Medicine, vol. 5, no. 2, 2014, pp. 83-86. https://urn.nsk.hr/urn:nbn:hr:105:991491

Velagić, Vedran, Jure Samardžić, Željko Baričević, Boško Skorić, Maja Čikeš, Hrvoje Gašparović, Bojan Biočina and Davor Miličić. "Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device." International Journal of Organ Transplantation Medicine 5, no. 2 (2014): 83-86. https://urn.nsk.hr/urn:nbn:hr:105:991491

Velagić, V., et al. (2014) 'Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device', International Journal of Organ Transplantation Medicine, 5(2), pp. 83-86. Available at: https://urn.nsk.hr/urn:nbn:hr:105:991491 (Accessed 16 June 2024)

Velagić V, Samardžić J, Baričević Ž, Skorić B, Čikeš M, Gašparović H, and sur.. Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device. International Journal of Organ Transplantation Medicine [Internet]. 2014 [cited 2024 June 16];5(2):83-86. Available at: https://urn.nsk.hr/urn:nbn:hr:105:991491

V. Velagić, et al., "Management of heparin-induced thrombocytopenia with fondaparinux in a patient with left ventricular assist device", International Journal of Organ Transplantation Medicine, vol. 5, no. 2, pp. 83-86, 2014. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:105:991491. [Accessed: 16 June 2024]

Please login to the repository to save this object to your list.